MAUDE Adverse Event Report: ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number OSTEOCON FLAP REPR SINGSHOT INST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a distributor reported via (b)(4) that (qty.2) ar-4009s single-shot instruments were requested to be removed from consignment during an ehile orif of ocd.No patient was affected.On 15-dec-2025 additional information was received.The rep advised that the drill broke twice while doing an ocd repair.They had to open a second single-shot disposable, but the drill broke again so they opened a multi-shot guide.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The complaint allegation cannot be confirmed.The most likely cause is attributed to user-related factors, such as the application of excessive force or off-axis insertion during use.

Brand Name
OSTEOCON FLAP REPR SINGSHOT INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23895698
Report Number1220246-2025-05819
Device Sequence Number12095113
Product Code LXH
UDI-Device Identifier00888867031272
UDI-Public(01)00888867031272(11)250714(17)300630(10)15466415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOSTEOCON FLAP REPR SINGSHOT INST
Device Catalogue NumberAR-4009S
Device Lot Number15466415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown